Communications in Mathematical Physics

On solvable models in classical lattice systems

M. Fannes and A. Verbeure

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 96, Number 1 (1984), 115-124.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103941721

Mathematical Reviews number (MathSciNet)
MR0765962

Zentralblatt MATH identifier
0572.60098

Subjects
Primary: 82A68
Secondary: 82A05

Citation

Fannes, M.; Verbeure, A. On solvable models in classical lattice systems. Comm. Math. Phys. 96 (1984), no. 1, 115--124. https://projecteuclid.org/euclid.cmp/1103941721


Export citation